# SDR UIEA2025072301007

- Difficulty date: July 23, 2025
- Submitted: July 24, 2025
- Operation: Air carrier
- Aircraft: N702GT
- Make and model: Boeing 777F16
- Aircraft serial: 38091
- Aircraft time: 57,414 hours, 9,568 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Container
- Part number: 66601501
- Part serial: L4123318
- Condition: Torn
- Location: Life Vest
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPERNUMERY LIFE PRESERVER BAG RIPPED OPEN.   REPLACED FO SUPERNUMERY FLOTATION DEVICE PER AMM 25-62-01. MDDR 234719 CLEARED. PLACARD REMOVED. NO FURTHER DEFECTS NOTED.
